Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Itchy rash on lower leg, upper chest, arms and hand, taking triamterene-HCTZ for high blood pressure

I have a slightly itch rash on front of lower legs, front of upper chest, and top of arms and hands . I take meds for high BP, and also triamt/hctz. Nothing on torso from mid lower leg to upper chest near neck. Any ideas?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It seems that you may be having prurigo simplex . There may be itchy papular rash occuring on legs,arms and on trunk. There may be some cause, one has to find out.The cause may be some allergen or irritant. It may be pollutant,housedust,housedust mite,grass,soap,deoderant,clothe,wool,fume, perfume,cosmetic,insects,drugs...etc. The disease might be exacerbated by stress and worries. Take antihistaminic like levocetirizine or desloratidine may be taken. Steroids in tappering dose may be helpful. Apply steroid cream like betamethasone cream. Avoid soap bath. Avoid all suspected factors . You may be improved. However, you consult dermatologist. I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Tue, 19 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor